MathSciNet Relay Station
MathSciNet bibliographic data
MR934611 (89b:43008) 43A80
Lohoué, Noël Transformées de Riesz et fonctions de Littlewood-Paley sur les groupes non moyennables. (French) [Riesz transforms and Littlewood-Paley functions on nonamenable groups] C. R. Acad. Sci. Paris Sér. I Math. 306 (1988), no. 7, 327–330.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement